MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II; RADIOIMMUNOASSAY, TESTOSTERONE

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II; RADIOIMMUNOASSAY, TESTOSTERONE
Catalog Number 07027915190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable testosterone g2 elecsys results from the cobas e 801 analytical unit serial number (b)(6).The initial result was 1029 ng/dl.The sample was repeated by beckman methodology and the result was 752.75 ng/dl.On (b)(6) 2023, the reagent cassette was exchanged and the assay recalibrated.The sample was repeated with a result of 1024 ng/dl.The questionable result was reported outside of the laboratory and the clinician questioned the results.It was not known which result was believed correct.
 
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation.H3: na.
 
Additional Manufacturer Narrative
The investigation testing of the patient sample confirmed the customer's results.No interference was found.The specific root cause could not be determined.

Brand Name
ELECSYS TESTOSTERONE II
Common Device Name
RADIOIMMUNOASSAY, TESTOSTERONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16932111
Report Number1823260-2023-01639
Device Sequence Number12493872
Product Code CDZ
UDI-Device Identifier04015630939817
UDI-Public04015630939817
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number07027915190
Device Lot Number62093101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexMale